# SDR C2XA09RI164

- Difficulty date: September 19, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 24,123 hours, 17,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ROUTINE INSPECTION, MX FOUND EMERGENCY LIGHT STRIP BY SEATS 1A AND 2A INOPERATIVE.  RIC MX REMOVED AND REPLACED EMERGENCY LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
